# SDR SWIA201023944

- Difficulty date: January 31, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 28,482 hours, 40,627 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD WING FUEL TANK LOWER ANGLE CRACKED FORWARD OF DEFUEL PANEL.  (C CHECK)  REPLACED ANGLE PER SRM.
